MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7266V
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
As reported: upon hand injection, sheath separated from hub leaving sheath in the body.Removed with cutdown to remove sheath.Patient is reported as doing well post procedure.
 
Additional Manufacturer Narrative
One sheath from model 7266v was returned to vsi for evaluation.The shaft of the sheath was separated about 1-2mm from the hub.The separation point was stretched and torn.The separation was not related to seat depth of the shaft inside the hub.The damage to the shaft was at the separation was consistent with the sheath being pulled against resistance.This is evident by the stretched material.It is unknown if there was damage present to the shaft prior to injection.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10641626
Report Number2134812-2020-00063
Device Sequence Number16956134
Product Code DYB
UDI-Device Identifier20841156102910
UDI-Public(01)20841156102910
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number7266V
Device Lot Number672999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight101